# SDR 03FDEA02051

- Difficulty date: December 4, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND UPPER FLANGE OF FRAME BS 1070 LBL 18 WL 150 TO BE DOUBLE HOLED.  REMOVED DAMAGE ON FRQME QT BW 1070, LBL 18, WL 150 UPPER FLANGE.  INSTALLED NEW   FABRICATED   DOUBLER FOR FRAME AT BS 1070, WL 150, LBL 18 IAW SRM 51-40-3.
